Attn: Hotmail Users

We are currently having issues sending email to and have contacted our service provider. Hopefully they will have everything worked out within a couple of days. In the meantime, if you're waiting for a response please be patient. I will get back to you as soon as is possible. Thanks. - TDEZ Admin (aka Brent).
See more
See less

I think MIRAPEX is causing my dry eyes!!!!!!!!!!!!!!!

  • Filter
  • Time
  • Show
Clear All
new posts

  • I think MIRAPEX is causing my dry eyes!!!!!!!!!!!!!!!

    I accidentally discovered (by not taking my Mirapex the other night, then waking up 3 hours later without my eyes stuck shut) that I think a rare side effect from Mirapex has been causing my problem all along!

    Anyone else on Mirapex? I'm on it for severe Restless Legs Syndrome. Now trying a different medication for that and my doctor is experimenting with the dose. Will keep you posted.

  • #2
    wow. i almost thought i posted this... i was taking miralax since sept and stopped about 1 week ago..while i still have major ups and downs (sjogrens) my eyes are still very dry-i dont wake up through the night putting drops in.. so yes for me the miralax made my eyes worse i believe.. i now upped my magnesium citrate to 800mg and it seems to work


    • #3
      Wow! Thanks for the tip on magnesium citrate. I am going to try that.

      Were you taking Mirapex for RLS? I was, and now my doctor and I are trying to figure out what I can take!



      • #4
        i read your post wrong-so sorry. i thought it said MIRALAX.... but as for as RLS-i have it a little and magnesium supplements help so much with that... you may want to give it a try..


        • #5
          Oh!! Thanks for the information and the tip